Items where Author is "Wilkie, A. J."

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Jump to: Article
Number of items: 2.

Article

Pila, J. and Wilkie, A. J. (2006) The rational points of a definable set. Duke Mathematical Journal, 133 (3). pp. 591-616. ISSN 0012-7094

Rolin, J.-P. and Speissegger, P. and Wilkie, A. J. (2003) Quasianalytic Denjoy-Carleman classes and o-minimality. Journal of the American Mathematical Society, 16 (4). pp. 751-777. ISSN 1088-6834

This list was generated on Tue May 21 01:01:07 2019 BST.